MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT311417
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2009, the patient underwent an unknown endovascular procedure utilizing gore® excluder® aaa endoprosthesis.On an unknown date, the patient was brought in a for reintervention on the right side where the contralateral leg (pxc141000) was implanted for a type 1b endoleak which was coil embolized then extended distally with a flared limb.On (b)(6) 2025, the patient underwent an endovascular reintervention procedure to treat an common and internal iliac aneurysm utilizing a gore® dryseal flex introducer sheath as an accessory.Reportedly, the main body trunk ipsilateral graft had migrated down by 5cm from the renals leading to a type 1b endoleak on the left contralateral (pxc201400) with aneurysm growth in the common iliac artery (size unknown).Reintervention was done to treat the endoleak with ipsilateral ibe and to preserve the internal iliac artery.During the gore® excluder® iliac branch endoprosthesis (ibe) procedure, a contralateral side up and over the flow divider of the ibe device was done by basically delivering a gore® viabahn® vbx balloon expandable endoprosthesis (vbx) into the distal part of the internal iliac artery.The deployment of all gore devices went well, however, the vbx was not as distal the physician wanted it so physician used a 6x90 cook sheath but at some point while using that, there was a hole in the gore sheath resulting in the wiring becoming unraveled in the distal part of it and breaking into pieces.Then they had to snare it with in-snare to get the parts and physician was able to remove all pieces successfully.While the definitive cause was not established, physician suspects it was the cook sheath that damaged the gore sheath.Procedure was completed and patient is doing.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: one time-point available for evaluation: post-implantation cta dated 8/28/2025.The length from the left renal artery (lra) to the proximal circumferential device appears to be ~5.3cm, by centerline.Aortic diameter just distal to the lra appears to be 49.5mm.Aortic diameter ~8mm distal to the lra appears to be 52.3mm.Aortic diameter 15mm distal to the lra appears to be 48.5mm.There is excessive thrombus throughout this 15mm of abdominal aorta.There is lack of circumferential proximal device (pxt311417) apposition.The pxc141000 is extended into the rci.This contralateral leg appears to have ~15.5mm of seal, by centerline.An endoleak is not identified with this leg.The pxc201400 is extended into the lci.There is lack of distal device leg apposition.Contrast is visualized outside the implanted contralateral leg in the lci.This finding confirms a distal type i endoleak.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21714535
Report Number3007284313-2025-03860
Device Sequence Number11932632
Product Code MIH
UDI-Device Identifier00733132610358
UDI-Public(01)00733132610358(17)120331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2012
Device Catalogue NumberPXT311417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexMale